# SDR DXTA2021010804570

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 11,436 hours, 8,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 998550215
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER SEAT 7 INOPERABLE.  REMOVED AND REPLACED BURNT OUT BULB, IAW CE-560XLS AMM 33-20-00, ALL CHECKS GOOD AT THIS TIME.
